Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Constipation after taking Primolut N for the treatment of fibroids

I am taking Primolut N from last 3 days for treatment of fibroids . And I am suffering from constipation since then. As i have serached in the net there is no mention of constipation as a side effect of Primolut N. I just want to know if any indirect effect of Primolut causing constipation, because its persistent and has not improved since last 3 days
Asked On : Sat, 12 May 2012
Answers:  1 Views:  439
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

You may have known till now that Primolut N contains Norethisterone - a progestional hormone. Use of this hormone is known to produce premenstrual like symptoms such as headache, nausea, vomiting and emotional changes. Though less common, constipation is also listed in the side effect profile of this drug.

So as you clearly mentioned you developed constipation after starting Primolut N, it is most likely due to it.

Try modifying your diet perhaps. Add plenty of fibre rich food products and drink sufficient fluids. This might help treat constipation. If symptoms are severe, you can take a small to moderate amount of stool softeners at night.

Symptoms should resolve upon stopping Primolut N.

Hope this answers your query.

Best Regards
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor